# SDR MALA020651

- Difficulty date: November 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 2907, RT ENGINE SURGED DURING CLIMB. TORQUE WENT TO 120 PERCENT FOR 10 SECONDS, TEMP WENT TO 968 DEGREES FOR 10 SECONDS.  PROP RPM REMAINED STABLE. CTOT WAS OFF, AUTO COARSEN OFF, AUTO PILOT ON.  PILOT WENT TO TORQUE MOTOR LOCK OUT PER QR HAND ENGINE PARAMETERS STABILIZED.  AIR RETURN TO DTW.  MAINTENANCE REPLACED RT PROP ASSEMBLY.  REPLACED DEC  IAW GE-MM 72-00-00. ALL CHECKS GOOD.
